Limit Theorems for Sums of Partial Quotients of Continued Fractions.
Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 195-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
continued fraction expansion, strong law of large numbers, domain of normal attraction to a stable law, central limit theorem
@article{MOMA_1988__105_2_178375,
author = {Walter Philipp},
title = {Limit {Theorems} for {Sums} of {Partial} {Quotients} of {Continued} {Fractions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {195--206},
year = {1988},
volume = {105},
number = {2},
zbl = {0638.60039},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178375/}
}
Walter Philipp. Limit Theorems for Sums of Partial Quotients of Continued Fractions.. Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 195-206. http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178375/